# SDR QXEA2025030700059

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 20,066 hours, 13,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS CORROSION ON 2EA FASTENERS ON LH FLOORBEAM AT FR 87 AS MARKED. REMOVED AND REPLACED (2) EACH CORRODED RIVETS REF SRM PART II 51-40-08.
